# SDR 97ZZZX1167

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1140A
- Make and model: Lear 35LEAR
- Aircraft serial: 35045
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN18
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR, NO DOWN AND LOCK INDICATION INTO CMH.  FOUND BAD DOWN AND LOCK SWITCH.  REMOVED AND REPLACED SWITCH.  OPS CHECKED GOOD.
